MathSciNet Relay Station
MathSciNet bibliographic data
MR2052189 03D25 (03D30 03D35)
Jockusch, Carl G., Jr.; Li, Angsheng; Yang, Yue A join theorem for the computably enumerable degrees. Trans. Amer. Math. Soc. 356 (2004), no. 7, 2557–2568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement